# SDR PIDA08014

- Difficulty date: March 22, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N583CC
- Make and model: Boeing 737291
- Aircraft serial: 21069
- Aircraft time: 61,568 hours, 57,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100272
- Part serial: 1354
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INTERVALVE EMERGENCY EXIT LIGHT ASSY INOP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AND BATTERY.  OPS TEST GOOD PER INTERVALVE OPS.  TEST PROCEDURES.  BATTERY P/N 97-2-1050, BATCH 19.
